# SDR UHLA2012111000358

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 9,154 hours, 7,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT FL370 "DOOR PAX FWD OPEN" EICAS MESSAGE ILLUMINATED.  COMPLETED QRH PROCEDURE, PRESSURIZATION NORMAL, MESSAGE CLEARED DESCENDING THROUGH FL180.  FOUND MIXTURE OF DEICE FLUID AND FOD, CLEANED DOOR TRACKS AND MECHANISM.  NO DEFECTS NOTED IAW AMM 52-11-2.
